Beware My Friends!

This is not how I pictured my first days of the Holiday Season… Christmas-Cookies-Cutters

I haven’t been so sick in a long time… k20917630

and I do think the meds I am supposed to take u14368174 … and that I am!… have made me feel a little down…

maybe depressed…

I feel like my mouth is opening and saying such mean things… that I don’t mean… k19506637

I feel lethargic… no energy…

I am just making the movements… of every day chores and cooking… k19050900

I don’t have the joy I want to feel for this time of year…

and I cry over nothing… making situations so big that are really so minute!… k20797292

I hear people can become this way due to lack of sunshine… k19787577

but, I really do believe it’s the antibiotics… allergy… pain relievers that have gotten me into this state… k21117659

Beware my friends… of these so-called helpers…

They may not be as good for you as you would like to believe!… k21269980

 

Advertisements

12 thoughts on “Beware My Friends!

  1. You didn’t state what you have or what you are taking but the medications that will not make you feel as you do and are antibiotics are keflex, cephalexyan, penicillin and Z pack. Hope this helps in some way and just so you know the one you may be on may cause a yeast infection

  2. So sorry that you are still so sick. Please check with your Dr. because the combination of meds maybe causing you to feel so down. Lov U

  3. I’m really sorry to hear this. I find that probiotics are very effective in putting the good bugs back into my system when antibiotics have killed off the good guys as well as the bad ones. Do get lots of rest and sleep to help you recover to your normal cheery self. I send you hugs and best wishes for a speedy recovery 🙂

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s